# SDR HEER20150113682

- Difficulty date: January 13, 2015
- Submitted: January 16, 2015
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- Aircraft time: 14,184 hours
- Engine: Allsn 250C47B
- Engine time: 5,502 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWE131498
- Condition: Spalled
- Location: Nr 5
- Part time: 1,251 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL IN OIL.  NR 5 BEARING EXHIBITS SPALLED BALLS.  REPLACED NR 5 BEARING WITH NEW.  BEARING WILL BE RETURNED TO MFG FOR FURTHER EVALUATION.
